# SDR EE4Y2015112400421

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT DOOR CUTOUT, LOWER BEAM WITH CORROSION.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER NON ROUTINE ITEM A1D208,1-70.  REPAIR NAS BEEN ACCOMPLISHED UNDER ETD2015-190-104303,INSTRUCTIONS AND APPROVED.
